Aa
A
A
Close
Avatar universal
Polycystic ovarian disease problems..
I was diagnosed with PCOD about 2 months ago and have been taking medicine for it (Metformin, 3 times a day).

It made me very nausaus the first 2 weeks or so, but the doctor said it was normal.  After those 2 weeks, however, I still randomly feel sick and now I have to be careful to watch what I eat because it seems like my stomach is a lot more sensitive now. In fact, I lost 5 pounds over these 3 months because of this sensitivity.  I know that this medicine takes a couple months to help control hormones, but its now the third month that I've been taking the medication and I've missed my period 2 times in a row (April and May).  This isn't abnormal for me though; I skip periods anyway even before I had this medication.
But is this normal to still randomly feel sick, to be sensitive to food, could it also be causing me to skip periods?

Also, I have a lot of hair growth because of this PCOD. On my arms, stomach, and even..though embarassing to say this..even little hairs around my nipples.  I've tried making them less noticeable, but my skin is hyper sensitive and makes it worse.
Any advice?  I'm at a loss and feel so helpless because I hide these hair problems from everyone, but what do I do now because summer is coming???

Anyone else experience this? Any advice is much appreciated.
Thanks,
Lyra
Cancel
2 Answers
Page 1 of 1
Avatar universal
I have PCOS (PCOD) also.  I took metformin for about 2 months and it made me so sick to my stomach the doctor took me off of it.  I have not found anything that Doctors perscribe to help, Even birth control seems to upset my stomach.  I however, have found a more natural way of dealing with my PCOS from a place called insulite labs.  It has helped me to loose over 25 pounds over the period of the past 2 months.. my excess hair has become less noticable, my acne that I have had my whole life is gone!!  It really is amazing stuff.  The website is www.insulitelabs.com  Hopefully that might be able to help you!  Keep us posted, I would love to hear how everything works out for you!!  
Sarah
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal

Thanks Sarah!

Sorry to hear that Metformin had made you so sick.  I will definitly try those insulite medicines.  Glad to hear its doing well for you!  

Thanks again!

Lyra
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
790669 tn?1465192699
Blank
Des_a_rae Saw the babies this past We... Comment
1 hr ago
790669 tn?1465192699
Blank
1236893 tn?1408490528
Blank
gymdandee commented on Gun Disarm Technique...
2 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
973741 tn?1342346373
Blank
specialmom
Avatar f tn
Blank
old_before_my_time
136956 tn?1425609872
Blank
ticked
Mississauga, ON
134578 tn?1463413330
Blank
AnnieBrooke
OR
Avatar f tn
Blank
EndoCystaRN
CA
Women's Health Community Resources
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
973741 tn?1342346373
Blank
specialmom
Avatar f tn
Blank
old_before_my_time
136956 tn?1425609872
Blank
ticked
Mississauga, ON
134578 tn?1463413330
Blank
AnnieBrooke
OR
Avatar f tn
Blank
EndoCystaRN
CA